A marginalistic value for monotonic set games

Harry Aarts, Kees Hoede, Yukihiko Funaki

Research output: Contribution to journalArticle

8 Citations (Scopus)


In this paper we characterize a value, called a marginalistic value, for monotonie set games, which can be considered to be the analog of the Shapley value for TU-games. For this characterization we use a modification of the strong monotonicity axiom of Young, but the proof is rather different from his.

Original languageEnglish
Pages (from-to)97-111
Number of pages15
JournalInternational Journal of Game Theory
Issue number1
Publication statusPublished - 1997
Externally publishedYes



  • Cooperative game
  • Marginal contribution
  • Monotonicity
  • Set game
  • Shapley value
  • Value

ASJC Scopus subject areas

  • Economics and Econometrics
  • Mathematics (miscellaneous)
  • Statistics and Probability
  • Social Sciences (miscellaneous)

Cite this